# SDR RAIA950420

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: MS3456W10SL4S
- Condition: Dirty
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7459 - NO CONTROL OVER RT RPM BETWEEN 83 PERCENT TO 90 PERCENT.  MAINTENANCE CLEANED OIL RESIDUE FROM RT PROPELLER CONTROL UNIT CANNON PLUG.  GROUND RUNS REVEALED NORMAL OPERATION.  (Z)
